# SDR CA150213012

- Difficulty date: February 12, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 3,733 hours
- Engine: Pwa PT6A21
- System (JASC): 2720 · Rudder Control System
- Part: Screw
- Part number: 1015247593
- Condition: Bent
- Location: Rudder Stop
- Part time: 4,014 hours
- Component: Rudder Pedal, Beech
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RUDDER PEDAL FALLS FULL FORWARD WITHIN THE ADJUSTMENT RANGE. FOUND THE RUDDER PEDAL ADJUSTING LEVER STOP (SCREW - MS24693-S30) BENT. THIS ALLOWED THE ADJUSTING LEVER (ITEM 55) TO OVER TRAVEL AND ALLOW THE PEDAL ADJUSTING PIN (ITEM 140)TO FULLY DISENGAGE FROM THE RUDDER PEDAL ARM AND DISENGAGE THE RUDDER PEDAL FROM THE RUDDER FLIGHT CONTROL SYSTEM. INSPECTION OF THE OTHER PEDALS ON THE AIRCRAFT SHOWED ALL 4 STOPS BENT. STOPS REPLACED. PIN REENGAGED AND AIRCRAFT RETURNED TO SERVICE.  SUGGEST A BIGGER SCREW TO BE UTILIZED AS A STOP. (TC# 20150213012)
